# SDR YENA20150924436

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 26,100 hours, 16,011 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Module
- Part number: 1708011
- Part serial: 1974
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 26,100 hours, 16,011 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, GEAR HINGE HARD TO MOVE.  USED LANDING GEAR LEVEL, ON LOCK REL, OVERRIDE TO GET GEAR TO COME UP AND DIVERTED IAW FRH/FIM 26-61-00-810-807-A00.  R & R SPDA1, SLOT 13 DC POWER MODULE IAW 24-61-00.  ACFT PLACED ON JACKS PERFORMED, OPS TEST IAW MM 32-33-01.  OPS CHECKED GOOD.
